Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 10, Pages 1603–1619 (Mi zvmmf1593)  

This article is cited in 1 scientific paper (total in 1 paper)

Computer algebra procedures for separating the roots of algebraic equations

N. V. Savel'eva

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (2177 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:10, 1537–1552

Bibliographic databases:
UDC: 519.615.4
MSC: Primary 65H05; Secondary 68W30, 12Y05, 26C10, 30C15
Received: 08.04.1999

Citation: N. V. Savel'eva, “Computer algebra procedures for separating the roots of algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999), 1603–1619; Comput. Math. Math. Phys., 39:10 (1999), 1537–1552

Citation in format AMSBIB
\Bibitem{Sav99}
\by N.~V.~Savel'eva
\paper Computer algebra procedures for separating the roots of algebraic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 10
\pages 1603--1619
\mathnet{http://mi.mathnet.ru/zvmmf1593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726490}
\zmath{https://zbmath.org/?q=an:0977.65042}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 10
\pages 1537--1552


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1593
  • http://mi.mathnet.ru/eng/zvmmf/v39/i10/p1603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ikramov K.D., Savel'eva N.V., “The inertia of matrices and quadratic forms, conditionally definite matrices, the separation of the roots of algebraic equations, and MAPLE procedures”, Program Comput Softw, 26:1 (2000), 23–24  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:163
    Full text:84
    References:58
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021